# SDR UPS01834682

- Difficulty date: December 30, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FRAME 1060 IS CORRODED BEYOND LIMITS AT LONG 36.  REPAIRED FRAME IAW SRM 53-2-0 FIG 2.
